# SDR ASAA2022120841098

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,985 hours, 17,374 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32911866
- Part serial: GRTM325B
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING AT APPROX 1 DROP PER SEC FROM BOTTOM OF NR 2 ENGINE. GROUNDED - YES.  REPLACED NR 2 ENG HPTACC VALVE IAW AMM 75-21-01-000/400-801-F00.
